# SDR F3LA202504060213

- Difficulty date: April 5, 2025
- Submitted: April 6, 2025
- Operation: Air carrier
- Aircraft: N380FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10512
- Aircraft time: 13,107 hours, 6,203 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DISCREPANCY: L/G LGCIU 1 FAULT-PERFORMED TM 32-31-00-810-822-A RLG DOWNLOCK PROXIMITY SENSOR FAULT. INSPECTION OF R-PROX-SNSR L/G DNLK (14GA) PERFORMED IAW AMM 32-31-73-200-001. FOUND CONNECTOR TO BE LOOSE AND DIRTY.    CLEANED AND SECURED CONNECTOR AT 14GA. INDUCTANCE CHK PERFORMED IAW AMM 32-31-73-820-088-A. INDUCTANCE VALUE = 6.04 MH AT KHZ. THIS IS WITHIN LIMITS. A/C OK FOR SERVICE. /END/.
